CaltechAUTHORS
  A Caltech Library Service

Gamma spaces and information

Marcolli, Matilde (2019) Gamma spaces and information. Journal of Geometry and Physics, 140 . pp. 26-55. ISSN 0393-0440. http://resolver.caltech.edu/CaltechAUTHORS:20190222-112740050

[img] PDF - Submitted Version
See Usage Policy.

623Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190222-112740050

Abstract

We investigate the role of Segal’s Gamma-spaces in the context of classical and quantum information, based on categories of finite probabilities with stochastic maps and density matrices with quantum channels. The information loss functional extends to the setting of probabilistic Gamma-spaces considered here. The Segal construction of connective spectra from Gamma-spaces can be used in this setting to obtain spectra associated to certain categories of gapped systems.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/j.geomphys.2019.02.004DOIArticle
https://arxiv.org/abs/1807.05314arXivDiscussion Paper
Additional Information:© 2019 Elsevier B.V. Received 3 September 2018, Revised 5 February 2019, Accepted 5 February 2019, Available online 21 February 2019. The author is extremely grateful to Tobias Fritz for many useful discussions and for providing many comments and suggestions. She also thanks Paolo Aluffi, Tom Leinster, and Jack Morava for helpful comments. The author is partially supported by NSF grant DMS-1707882, and by NSERC Discovery Grant RGPIN-2018-04937 and Accelerator Supplement grant RGPAS-2018-522593, and by the Perimeter Institute for Theoretical Physics.
Funders:
Funding AgencyGrant Number
NSFDMS-1707882
Natural Sciences and Engineering Research Council of Canada (NSERC)RGPIN-2018-04937
Natural Sciences and Engineering Research Council of Canada (NSERC)RGPAS-2018-522593
Perimeter Institute for Theoretical PhysicsUNSPECIFIED
Record Number:CaltechAUTHORS:20190222-112740050
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190222-112740050
Official Citation:Matilde Marcolli, Gamma spaces and information, Journal of Geometry and Physics, Volume 140, 2019, Pages 26-55, ISSN 0393-0440, https://doi.org/10.1016/j.geomphys.2019.02.004. (http://www.sciencedirect.com/science/article/pii/S0393044018305692)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93186
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:25 Feb 2019 17:23
Last Modified:05 Mar 2019 23:35

Repository Staff Only: item control page